# SDR CA000810008

- Difficulty date: August 6, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: BR95005
- Condition: Shorted
- Location: Row 3bc
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN)  THE FLIGHT CREW REPORTED: NOTICED BURNING SMELL IN AIRCRAFT DURING FLIGHT. AIRCRAFT RETURNED TO DEPARTURE AIRPORT, NO EMERGENCY DECLARED. THE MAINTENANCE REPLACED THE BALLAST AT THE CABIN SEAT LOCATION 3BC.
